[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]
[IP] Re: Headaches
> I have been on a mm pump for 18 months. Lately, I have had problems with
> severe pounding headaches. Often they start in the wee hours of the
> They do not occur often, but when they come they are whoppers. I am
> wondering if this is the result of a very low blood glucose during the
> Has anyone else had this type of problem? These headaches get so bad I
> often get nausous.
You bring back some memories for me from about 10 years ago. I had been
taking Dyazide for BP and endo found out it wasn't good for DMers' kidneys.
He cut my dosage in half until I went in 3 mos. later. I began having
excruciating headaches and like clockwork, they occured at 2:30 a.m. When I
went back in 3 mos, he completely stopped Dyazide. I was very apprehensive
about going to bed at night cuz I knew I'd get that headache, and they, too,
made me nauseated. Well, an additional 3 mos went by and he started me on
Vasotec - but a half dose. Still headaches. I actually threw up with one and
it was the final straw. I called him and said I couldn't tolerate that
nightly pain anymore. I *suggested* that since I had been cut to a half dose
of Dyazide from a full one when the headaches started, why couldn't I take
the full dose of Vasotec? He agreed and immediately my headaches stopped.
Oh, yeah, he said my BP was high cuz I threw up - I had taken my BP and it
was 2XX / 1XX. I said "No, I threw up cuz my BP was high! It was such a
relief to not have those headaches recur!! That happened over the course of
a better part of a year. :-(
How's your blood pressure?
\(/ Jan (63 y/o, dx'd T-1 11/5/50, pmpg 8/23/83) & Bluda Sue (MM507C 3/99)
Dialyzing since 7/8/02
http://maxpages.com/bludasue AND http://www.picturetrail.com/dmBASHpics
(including an album of the EVOLUTION OF INSULIN PUMPS)
If you jog in a jogging suit, lounge in lounging pajamas, and smoke in a
smoking jacket, WHY would anyone want to wear a windbreaker?
for HELP or to subscribe/unsubscribe, contact: